I've been suffering from Constipation problems for over 2 years now, I've tried fiber diets, I experimented eating only vegetables for one month without any use, the only thing that has worked for me was taking strong dosages of Ciruelax(prunelax) Laxatives, I've been taking them for over 8 months now, even though it says in the bottle that it should not be taken for more than two weeks.
This past two months my constipation problems worsened and the laxatives are not working as they did before. I went to a doctor this last month and he ordered me to take a "Barium Enema" X-Rays, I got the results and they didn't find anything, My doctor said that my problem could be related to the Thyroid so he ordered me to do some blood tests, Then the doctor said that I should take thyroid medicine as my TSH level is a bit high and that might be the cause of my constipation problems, He recommended me to take [Levoxyl 25 MCG]...
After I left I requested to see the lab results and I found that my TSH 3RD Generation level was 4.02 mIU/L, and that the Normal range between 0.47 low - 4.68 high according to the results paper.. A month passed and I still haven't taken the medicine as it's un-logical to me that my problem could be high TSH levels because I'm in the Normal Range...
There are also some other symptoms that are related to high TSH levels or hypothyroidism that I’m experiencing:
1) Weight gain.
2) Constipation [Which is my original problem].
3) Shortness of breath, it’s hard for me to breath, I don’t feel that the oxygen is not reaching my brain.
4) Hair thinning [I’m going bald for no reason, even though my family doesn’t have any history of baldness].
What Should I do, I'm desperate, I've been feeling intoxicated for this past year and it's getting worse...
Is 4.02 a high TSH level even though it is in the range?
Could this be the cause of my constipation problems?
I’ve heard that thyroid hormoe replacement could cause cancer, is that true?
Hi, from personal experience I was like you ... 2.4 was normal yet symptomatic and I had severe constipation needing Miralax for 2+ years and after my thyroid surgery for a nodule, I ended up on Synthroid and when my TSH dropped my constipation went away!!!! It was and still is related to my TSH .. they called it subclinical after the fact! I even had to have a colonoscopy done to r/o the big stuff b4 the GI would put me on the Miralax.
So, yes, I am living proof it "may"have something to do with it.
same here. I was 6.5 the TSH. You have to check your medicine for fluoride!!!!!
in my case i took ciprofloxacin for parasites and i was not aware of the fluoride as an ingredient. constipation gone worse. instead of curing constipation i lost weight and big belly as african malaria people. you need iodine and not! hormones! but better use borax and after iodine because iodine remove fluoride as calcium fluoride. so not only fluoride cause constipation, it cause osteoporosis, alkalosis, weight loss, chloride deficiency, ****** up stomach anxiety..... please do not use potassium with iodine together as it congest thyroid. nascent, atomic, colloidal, ammonium or even sodium iodine are way better than lugol's. now my tsh is 1.79! the best! and body temperature is 37.1 C last year was 35. but i have to use every day the nascent iodine. fluoride is a curse! nothing can chelate IT. only replaced it! do not use colonoscopy because they use fluoride as well to check you! gastrenterologist are poisons!!!! they ****** me up and posibly you too. Borax! Iodine! Sulfur! Cilantro! Chloride! & Bile & probiotics!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.